# SDR SIMA201810087002

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 34,683 hours, 30,298 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BLD 1 LEAK DURING CLIMBOUT, EPC C/W. -C/A-PERFORMED REMOVED AND REPLACED OF DUAL TEMP CONTROL VALVE Y-DUCT IAW AMM 21-60-01. LEAK CHECK GOOD.
